| Catalog Number |
297500605 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
09/18/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
Event or Problem Description
It was reported that the coil springs are missing from the inside of both the assembly tool adaptors.Instruments were not used in surgery.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Examination of the returned instruments found the complaint unconfirmed.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.